# SDR ASAA2020040632611

- Difficulty date: April 2, 2020
- Submitted: April 6, 2020
- Operation: Air carrier
- Aircraft: N468AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41735
- Aircraft time: 22,540 hours, 7,255 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING CLIMB RIGHT PACK LIGHT ILLUMINATED. EXTINGUISHED WITH MASTER CAUTION RESET. ACCOMPLISHED QRH 2.12 PACK (800/900) CHECKLIST. GROUNDED - YES. C/W B737-900 FIM 21-53 TASK 806 INITIAL EVAL. RT PACK OPS NORMAL. INTERMITTENT FAULT. C/W CONTROLLER BITE CHECK, #2 CONTROLLER SHOWS TCV FAULT. RESET FAULT OPS NORMAL.
